# SDR BAQA093902

- Difficulty date: April 19, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 6,198 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Part serial: 10327
- Condition: Unserviceable
- Location: Nav Receiver
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RENTAL - RETURN OF RENTAL UNIT S/N 10327 IN SERVICEABLE CONDITION REPLACED WITH UNIT BACK FROM REPAIR, 04/21/2004
